advertisement
Question
Posted by: Nontobeko | 2013-01-28

Headache V/S Nur Isterate Injection

HI everyone

How do i stop this headache

I have been on Nur isterate injection since last year July, Since then i have been suffering from headache it was better in the begining, but since last year November it get worse it comes everyday, i cant take grandpas anymore, i tried drinking lot of water but not helping, and i see my period only 1 day twice a month since december, i know headache is one of the side effects of injection but what can i do to stop it

please help before it kills me

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you think this is due to the injection then the only thing to do is try a different form of contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement